# SDR AMTA200401350

- Difficulty date: November 1, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR OB UPPER SURFACE DOUBLER HAS DISBONDED IN 2 PLACES. ELEVATOR STA 312.673.  REPAIRED CONDUCTIVE FRAME BY BONDING IAW B757 SRM 55-20-01-1 AND BOEING DRW NR 183N2003.
